Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 65, Issue 1 (2000), 285-292.
Structural Properties and $\Sigma^0_2$ Enumeration Degrees
We prove that each $\Sigma^0_2$ set which is hypersimple relative to $\emptyset$' is noncuppable in the structure of the $\Sigma^0_2$ enumeration degrees. This gives a connection between properties of $\Sigma^0_2$ sets under inclusion and and the $\Sigma^0_2$ enumeration degrees. We also prove that some low non-computably enumerable enumeration degree contains no set which is simple relative to $\emptyset$'.
J. Symbolic Logic, Volume 65, Issue 1 (2000), 285-292.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Nies, Andre; Sorbi, Andrea. Structural Properties and $\Sigma^0_2$ Enumeration Degrees. J. Symbolic Logic 65 (2000), no. 1, 285--292. https://projecteuclid.org/euclid.jsl/1183746021